# SDR FDEA201203231066

- Difficulty date: March 23, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 62,198 hours, 19,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE INSPECTION,  WHILE PERFORMING EMERGENCY EXIT POWER LIGHT TEST, ALL CEILING LIGHTS  IN FLIGHT DECK AND COURIER AREA INOPERATIVE.   TROUBLESHOT SYS AND FOUND POWER BEING DRAWN TO A GROUND FROM POWER SUPPLY NOT PROVIDING ENOUGH VOLTAGE TO LIGHTS.  FOUND RT EXIT DOOR AFT EMERGENCY LIGHT ASSY MISSING SCREWS, DROOPING DOWN, AND SHORTING TO METAL FRAMEWORK.  RESEATED WITH NEW SCREWS AND EMERGENCY CEILING LIGHTS OPS CHECKED GOOD IAW MM 33-52-04-2.
